MAUDE Adverse Event Report: ZIMMER BIOMET, INC. E-POLY 40MM +3 HIWALL LNR SZ24; PROSTHESIS, HIP

ZIMMER BIOMET, INC. E-POLY 40MM +3 HIWALL LNR SZ24; PROSTHESIS, HIP
Catalog Number EP-108524
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a hip revision approximately 6 years post implantation due to recurrent dislocation.It was confirmed with the surgeon that no further information could be provided.
 
Additional Manufacturer Narrative
(b)(4).D10: unknown head.G2: foreign ¿ australia.The customer indicated that the product was discarded; therefore, it will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h4; h6; h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
It was confirmed that no further information could be provided.

Brand Name
E-POLY 40MM +3 HIWALL LNR SZ24
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24267972
Report Number0001825034-2026-00292
Device Sequence Number10021019
Product Code LPH
UDI-Device Identifier00880304468962
UDI-Public(01)00880304468962(17)230206(10)034090
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090103
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/06/2023
Device Catalogue NumberEP-108524
Device Lot Number034090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexUnknown
Patient Weight79 KG